Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 24, 2014, 11:03 PM CDT for Noxubee County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2014, 11:03 PM CDT (04:03 UTC)
- Expired
- Apr 24, 2014, 11:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1976 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263
WUUS54 KJAN 250403
SVRJAN
MSC103-250445-
/O.NEW.KJAN.SV.W.0124.140425T0403Z-140425T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1103 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 1145 PM CDT
* AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MASHULAVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MASHULAVILLE AROUND 1110 PM CDT.
MACON AROUND 1120 PM CDT.
PAULETTE AROUND 1130 PM CDT.
PRAIRIE POINT AND COOKSVILLE AROUND 1135 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3294 8834 3293 8835 3293 8881 3318 8881
3324 8831
TIME...MOT...LOC 0404Z 270DEG 39KT 3308 8879
HAIL...1.00IN
WIND...60MPH
$$
GRG2 follow-up statements
776
WWUS54 KJAN 250430
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1130 PM CDT THU APR 24 2014
MSC103-250445-
/O.CON.KJAN.SV.W.0124.000000T0000Z-140425T0445Z/
NOXUBEE MS-
1130 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
NOXUBEE COUNTY UNTIL 1145 PM CDT...
AT 1130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
MACON...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PAULETTE AROUND 1135 PM CDT.
COOKSVILLE AROUND 1140 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3321 8831 3294 8834 3293 8835 3293 8881
3312 8881
TIME...MOT...LOC 0430Z 270DEG 39KT 3301 8851
HAIL...1.00IN
WIND...60MPH
$$
GRG388
WWUS54 KJAN 250438
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1138 PM CDT THU APR 24 2014
MSC103-250445-
/O.CON.KJAN.SV.W.0124.000000T0000Z-140425T0445Z/
NOXUBEE MS-
1138 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NOXUBEE COUNTY UNTIL 1145 PM CDT...
AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAULETTE...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN NOXUBEE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3305 8864 3315 8832 3294 8834 3293 8835
3293 8881
TIME...MOT...LOC 0438Z 270DEG 39KT 3299 8841
HAIL...1.00IN
WIND...60MPH
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 10:57 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 24, 10:57 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1057 PM CDT THU APR 24 2014 .UPDATE...THE FORECAST WAS GOOD FOR TONIGHT. MADE A FEW ADJUSTMENTS TO ADD SEVERE AND HEAVY RAIN WORDING FURTHER EAST. LOOKS LIKE THINGS WERE CALMING DOWN...WITH ONE SEVERE STORM STILL MOVING THROUGH THE EASTERN ZONES. HOWEVER SHOWERS AND THUNDERSTORMS WILL LINGER FOR A WHILE LONGER. THE MAIN BOUNDARY WAS JUST MOVING INTO WEST MISSISSIPPI...WITH A LINE OF SHOWERS. THE DEWPOINTS WERE FALLING QUICKLY BEHIND THE BOUNDARY...ALTHOUGH THE TEMPS WERE STILL IN THE 60S ACROSS ARKANSAS. LOOKS LIKE VALUES WILL FALL SLOWLY TONIGHT...SO ADJUSTED THE HOURLY VALUES. WITH WINDS STILL OUT OF THE SOUTH FOR MOST OF THE CWA...WILL LIKELY NEED TO RAISE OVERNIGHT LOWS. CLOUDS WERE SPREADING ACROSS THE AREA...MODELS SHOW THEM PASSING. && .AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR GTR FOR THE NEXT HOUR...MAYBE A LITTLE LONGER. OTHERWISE...LOOK FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS AS A BOUNDARY MOVES THROUGH THE REGION. WINDS WILL SHIFT AND INCREASE BEHIND THE BOUNDARY. CEILINGS MAY FALL TO MVFR RANGE FROM 6-12Z FOR JAN/HBG/MEI. THERE MAY ALSO BE SOME PATCHY FOG. WITH CLOUDS LINGERING FOR GLH/GWO/GTR...MAY NOT SEE AS MUCH FOG IN THOSE AREAS. WINDS MAY GUST BRIEFLY FOR GLH/GWO OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 63 81 52 87 / 17 5 0 5 MERIDIAN 65 82 48 86 / 22 5 0 5 VICKSBURG 64 81 53 86 / 21 5 0 5 HATTIESBURG 65 84 56 87 / 18 5 0 5 NATCHEZ 65 81 55 85 / 15 5 0 5 GREENVILLE 59 79 52 85 / 83 5 0 5 GREENWOOD 59 78 49 85 / 77 5 0 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 24, 2:34 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT THU APR 24 2014 ARZ074-075-LAZ007>009-MSZ018-019-025>030-032>037-040>042-251945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO- 234 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE LATE THIS AFTERNOON AND INTO THE EVENING HOURS. A TORNADO CAN NOT BE RULED OUT ACROSS THE DELTA AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY A POWERFUL STORM SYSTEM DEVELOPING OVER THE PLAINS STATES MAY BRING MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL TO THE OUTLOOK AREA EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER MAY DEVELOP AS EARLY AS SUNDAY AFTERNOON OVER THE DELTA REGION...AND CONTINUE THROUGH SUNDAY NIGHT AND MONDAY. ALL MODES OF SEVERE WEATHER... INCLUDING TORNADOES...DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE POSSIBLE. HEAVY RAIN WILL BE LIKELY...AND IF STORMS CONTINUE INTO MONDAY NIGHT...THE RISK FOR FLOODING MAY INCREASE SIGNIFICANTLY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT AND SUNDAY THROUGH MONDAY NIGHT. LAZ015-016-023>026-MSZ031-038-039-043>066-072>074-251945- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- LOWNDES-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 234 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY A POWERFUL STORM SYSTEM DEVELOPING OVER THE PLAINS STATES MAY BRING MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL TO THE OUTLOOK AREA EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER MAY DEVELOP AS EARLY AS SUNDAY AFTERNOON OVER THE DELTA REGION...AND CONTINUE THROUGH SUNDAY NIGHT AND MONDAY. ALL MODES OF SEVERE WEATHER... INCLUDING TORNADOES...DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE POSSIBLE. HEAVY RAIN WILL BE LIKELY...AND IF STORMS CONTINUE INTO MONDAY NIGHT...THE RISK FOR FLOODING MAY INCREASE SIGNIFICANTLY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH MONDAY NIGHT. 45 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 24, 9:31 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL WEST 33.20N 89.78W
04/24/2014 E4.25 INCH HOLMES MS LAW ENFORCEMENT
SOFTBALL SIZED HAIL REPORTED NEAR WEST BY SHERIFFS
OFFICE.
&&Local storm report, Apr 24, 9:33 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG LEXINGTON 33.12N 90.05W
04/24/2014 HOLMES MS LAW ENFORCEMENT
NUMEROUS TREES DOWN AND POWER OUTAGES. REPORTED BY
SHERIFFS OFFICE
&&Special weather statement, Apr 24, 10:03 PM CDT, 1 hour before
MSZ032-033-037-038-250405-
ATTALA MS-WINSTON MS-OKTIBBEHA MS-CHOCTAW MS-
1003 PM CDT THU APR 24 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CDT THU APR 24 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM SHERWOOD TO 3 MILES
SOUTH OF POSSUMNECK AT 1003 PM CDT...MOVING EAST AT 45 MPH.
PEOPLE IN CHOCTAW...OKTIBBEHA...NORTHERN WINSTON AND NORTHERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3328 8881 3317 8881 3303 8903 3304 8984
3305 8984 3307 8982 3311 8982 3329 8954
3328 8945 3335 8945 3353 8917 3352 8867
3329 8867
TIME...MOT...LOC 0303Z 270DEG 38KT 3347 8914 3309 8972
DHBLocal storm report, Apr 24, 10:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL LOUISVILLE 33.12N 89.05W
04/24/2014 E1.00 INCH WINSTON MS BROADCAST MEDIA
NUMEROUS PENNY TO QUARTER SIZE HAIL REPORTS RELAYED FROM
MEMBERS OF THE PUBLIC ACROSS CENTRAL AND SOUTHERN
PORTIONS OF THE COUNTY
&&
BRYANTLocal storm report, Apr 24, 10:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1030 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG LOUISVILLE 33.12N 89.05W
04/24/2014 WINSTON MS PUBLIC
REPORT OF TREES DOWN INSIDE THE CITY LIMITS RELAYED
THROUGH SOCIAL MEDIA
&&
BRYANTLocal storm report, Apr 24, 10:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL LOUISVILLE 33.12N 89.05W
04/24/2014 E1.75 INCH WINSTON MS PUBLIC
PUBLIC REPORTS OF HAIL UP TO GOLF BALL SIZE ON THE WEST
SIDE OF TOWN RELAYED THROUGH SOCIAL MEDIA. TIME ESTIMATED
BY RADAR.
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:08 PM CDT | Special Weather Statement | JAN | Montgomery | 62 min |
| Apr 24, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 62 min |
| Apr 24, 7:26 PM CDT | Tornado Warning | JAN | Holmes, Leflore | 49 min |
| Apr 24, 7:57 PM CDT | Tornado Warning | JAN | Attala, Holmes | 63 min |
| Apr 24, 8:06 PM CDT | Special Weather Statement | JAN | Webster | 29 min |
| Apr 24, 8:37 PM CDT | Special Weather Statement | JAN | Carroll, Grenada, Leflore, Montgomery | 28 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 46 min |
| Apr 24, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 49 min |
| Apr 24, 9:42 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 48 min |
| Apr 24, 10:03 PM CDT | Special Weather Statement | JAN | Attala, Choctaw, Oktibbeha, Winston | 62 min |
| Apr 24, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 46 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 34 min |
| Apr 24, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 52 min |
| Apr 25, 9:13 AM CDT | River Flood Warning | JAN | Attala, Holmes | 4 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.